Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - G. De Philippis - L. Martinazzi

Gamma-convergence of nonlocal perimeter functionals

created by martinazz on 21 Jul 2010
modified by dephilipp on 30 Oct 2017

[BibTeX]

Published Paper

Inserted: 21 jul 2010
Last Updated: 30 oct 2017

Journal: Manuscripta Math.
Volume: 134
Pages: 377-403
Year: 2011

ArXiv: 1007.3770 PDF
Notes:

26 pages


Abstract:

We prove that certain non-local functionals defined on measurable sets Gamma-converge to the perimeter in the sense of De Giorgi.

Tags: GeMeThNES


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1